Laerdal.com  •  MySimCenter.com


Welcome to Simulation User Network Sign in | Join | Help
in Search
  Learn more about SimStore

Nursing Anne Simulator skin stained

Last post 12-07-2018, 4:52 PM by LucasT. 1 replies.
Sort Posts: Previous Next
  •  10-31-2018, 11:01 PM 7299

    • cjandrews is not online. Last active: 01-26-2019, 12:00 AM Carly
    • Not Ranked
    • Joined on 10-31-2018
    • University of Southern Indiana
    • United States
    • Posts 1

    Nursing Anne Simulator skin stained

    Hello All,

    One of my brand new nursing Anne's already has blood staining from a postpartum hemorrhage sim. The staining is on the backs of her upper thighs and butt. I have read that some people use acne medicine and a strong light to remove staining. Before I try this I was wondering if anyone had any suggestions since her skin is supposed to be different and water/liquid repelling. 

    Thank you 

  •  12-07-2018, 4:52 PM 7324 in reply to 7299

    Re: Nursing Anne Simulator skin stained

    Hi Carly,

    Thank you for the great question.

    I am the Product Manager for the Nursing Anne Simulator, and I would like to work through this with you. There is some troubleshooting I would like to do with you, and I have some initial questions too, before I am able to research a solution for you. Could I suggest we do some troubleshooting and questioning offline, and then when we have a solution to your question, we return here to post it? I will send this message to you in email too.

     

    Regards Lucas Tomczak


    Product Manager,
    Nursing Platform
View as RSS news feed in XML